MAUDE Adverse Event Report: TELEFLEX MEDICAL RUSCH GREENLED HANDLE: MEDIUM; LARYNGOSCOPE, RIGID

TELEFLEX MEDICAL RUSCH GREENLED HANDLE: MEDIUM; LARYNGOSCOPE, RIGID
Model Number IPN048573
Medical Device Problem Code Optical Problem (3001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/19/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported "several anaesthetists experienced "false contact" issues when using laryngoscopes with a blinking light during intu bation".No patient injury or harm reported.Patient condition reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
Qn# (b)(4).The sample was returned, and sent to the manufacturing site for investigation.The manufacturing site reports that a visual exam was performed.And it was observed, that the bottom cap of the device was loose and not tightened properly.Functional testing was performed.And the bottom cap was tightened properly and the blade was attached to the handle.The light from the blade was constant and glowing perfectly.A device history record for lot code 200701 was reviewed.And no issues were that could have contributed to the reported failure.The device was manufactured according to release specification.Based on the investigation performed.It was identified, that bottom cap of the complaint handle was found loose and not tightened properly, which cause the light flickering issues of handle and blade.So it is concluded, that this is a user related error.
 
Event or Problem Description
It was reported, "several anaesthetists experienced "false contact" issues.When using laryngoscopes with a blinking light, during intubation".No patient injury or harm reported.Patient condition reported as "fine".

Brand Name
RUSCH GREENLED HANDLE: MEDIUM
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
TELEFLEX MEDICAL
athlone
Manufacturer (Section G)
TRUPHATEK INTERNATIONAL LTD.
14 benny gaon street
p.o. 8051
netanya 42504 43
IS   4250443
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key12807723
Report Number8030121-2021-00038
Device Sequence Number4757532
Product Code CCW
UDI-Device Identifier14026704625656
UDI-Public14026704625656
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN048573
Device Catalogue Number133300
Device Lot Number200701
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/11/2021
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2021
Supplement Date Received by Manufacturer12/06/2021
Initial Report FDA Received Date11/12/2021
Supplement Report FDA Received Date12/06/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/09/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown